Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Recurring excessive dryness from shoulder to knee area causing scaling. Extreme peeling followed by formation of new skin, no itchiness. Cause?

Hi there, this is the fourth time in about 8 months that this is happening. My skin from shoulders all the way down to about the knees go dry at first then it starts to scale off. This lasts for about three weeks until the entire area is peeled off and new skin forms. The insides of all my clothes are covered in dry skin but it is neither itchy nor red. Just very dry skin
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hh welcome to HCMForum. you are suffering with peeling of skin. but periodic recurance is confusing.
it could be due to allergy to some of your things like dress powder or spray you use periodically before
you get it.there is possibility of harmones imbalance. also make a list foods you have taken before you
get the drying
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor